# SDR 010804CR01

- Difficulty date: January 15, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N604CR
- Make and model: Cndair CL6002B16
- Aircraft serial: 5418
- Aircraft time: 5,778 hours, 3,266 cycles
- Engine: Ge CF34*
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Actuator
- Part number: 84541
- Part serial: 233
- Condition: Disengaged
- Location: Horizontal Stab
- Part time: 5,778 hours, 3,266 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HORIZONTAL STAB TRIM ACTUATOR CHANNEL ONE DISENGAGES WHEN ACTIVATED.
